# SDR UALA2013030101222

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 72,166 hours, 27,004 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN BOLT HOLES, BS 1640, BL 0 TO RBL 64 WL 208.  REMOVED CORROSION AT BOLT HOLES FLOORBEAM BS 1640 RBL 64 WL 208 IAW B757-200 SRM 51-10-02-0G PAR 14 FIG 1.  ORG MAT THICKNESS IS .125.MAT REMAINING IS .094. MAT REMOVED IS .031 AND IS OUT OF LIMITS IAW B757-200 SRM 53-00-51 DETAIL VI.  REPAIRED BS 1640 RBL 64 WL 208 IAW ECRA 5310-05536.
